MathSciNet Relay Station
MathSciNet bibliographic data
MR326003 (48 #4349) 32D20 (30A78)
Cima, Joseph A. An extension theorem for $H\sp{p}$ functions. Proc. Amer. Math. Soc. 42 (1974), 529–532.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement